# SDR 06FDEA04391

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- Aircraft time: 44,524 hours, 34,731 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED AT MED UPPER SKIN FOUND NOT TO BE INSTALLED USING APPROVED DATA.  REF SNRM NR N00910 AND SRM 52-00-3 FIG 3/4 DAMAGE HAS NOT BEEN CUT OUT PER SRM.  REMOVED EXISTING DOUBLER, FABRICATED AND INSTALLED NEW DOUBLER REF SRM 52-00-3 FIG 3 PRIMED AND PAINTED REF SRM 51-10-2.
